Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having yellow urine and yellow diarrhea. Had hip operation. Help?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Yellow urine and yellow diarrhoea
Posted Thu, 4 Jul 2013 in Medicines and Side Effects
Answered by Dr. Polash Sannigrahi 57 minutes later

Thanks for your query.

Yellow discolouration can be due to:

1. Dehydration: this can be managed by intake of fluids & maintaining optimum hydration status.

2. Urinary tract infection: in this case there will be associated burning sensation while passing urine & has to be managed by fluids & antibiotics.

3. Jaundice/Hepatitis: this will be associated with yellowish discoloration of eyes & mucous membrane.
It is also associated with yellow diarrhea.
Management steps are taken based on the results of Liver function tests & clinical examination.

4. Injection of Vit B complex: As mentioned in the history, your treating Doctor has suspected damaged nerve endings.
And this is usually managed by administration of Vit B complex, which helps to repair the damage nerves.
Excess of Vit B complex is excreted in urine giving it a yellowish appearance.

5. Intake of food products having coloring agent.

6. Moreover, sometimes arthritis can also be associated with extra-articular symptoms like urethritis & diarrhea.

So, kindly consult your treating Doctor and discuss regarding this matter.
If symptoms still persist, then investigations like Liver function tests & Ultrasound scan of the abdomen will be needed to formulate further plan of management.

Wishing you a good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor